# SDR USAA2011062800010

- Difficulty date: June 7, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, -Y1292 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112812.
